MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1003912
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced infusion set tubing was leaking at the site event on (b)(6) 2024.
 
Additional Manufacturer Narrative
Initial 2 of 8.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: review of complaint record event description and all available information was completed and no lot number specific information identified.Requests for lot specific information were sent to the customer but were unable to be provided.As a result, an investigation was completed at the product family inset and malfunction type leakage related malfunctions.See full investigation results in documentum file (b)(4) version 1.Corrective and preventive action (capa) determination: based on the available information, no further investigation is required nor corrective and preventive action (capa) plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information and the investigation performed, the complaint will be closed as complaint unconfirmed due to lack of information.Based on the available information, this event is deemed to be a reportable malfunction.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545, manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50792361
Report Number3003442380-2026-79995
Device Sequence Number13394154
Product Code FPA
UDI-Device Identifier05705244021099
UDI-Public05705244021099
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1003912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age24 YR
Patient SexMale